| Catalog Number |
68HP-280 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation, breast pain.
Event or Problem Description
Patient reported left side "emptying, not the same volume from the beginning, it's small", "pain" and "discomfort".Healthcare professional later reported "deflation".Device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6a, d6b, e1 region state, h6.
Event or Problem Description
Device was explanted and replaced.
Event or Problem Description
Patient reported "emptying, not the same volume from the beginning, it's small", "pain" and "discomfort".Later healthcare professional reported "deflation".This record is for the left side.Device was explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿deflation: not observed.As per the investigation procedure, creases completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.